$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Advil Rapid Release 24 Tablets

  Product ID: 86742

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送更多
网站库存暂时比较少 -
请尝试您的本地商店
私人处方价格
N/A
库存暂时比较少
Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart
有关处方分类的更多信息 点击这里

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Advil Rapid Release 24 Tablets

Advil Rapid Release 24 Tablets

产品号:86742
$3.00 中文官网 618独享折扣
$4.99
$3.00
节省$1.99
不用付零售价: $4.99
网站库存暂时比较少
此产品目前可用
In Store Only
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。维生素及矿物质补充剂无法取代健康的饮食。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。如违背药剂师专业指导以及道德义务,药剂师保留拒绝提供或销售此产品的权利。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。防晒霜只是保护肌肤的措施之一。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。母乳是宝宝最好的选择。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
 

一般信息

Advil Rapid Release Tablets are absorbed up to 2x faster than Standard Advil Tablets and provides temporary relief from pain.

Each tablet contains ibuprofen sodium for rapid absorption. Advil Rapid Release provides temporary relief of pain, discomfort and/or inflammation associated with:
- Headache. 
- Migraine Headache. 
- Tension Headache. 
- Period Pain. 
- Sore Throat Pain. 
- Back Pain. 
- Dental Pain. 
- Cold & Flu Symptoms. 
- Muscle Pain. 
- Arthritis Pain. 
Advil reduces fever.

Boxed Contents: 24 Tablets

Size: 24 Pack

警告

Do not use this product:
- If you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines, pain reliever/fever reducer or any other component of this product.
- If you are pregnant, or trying to become pregnant.
- If you have a current or past history of stomach ulcer/bleeding/disorders.
- If you have impaired kidney function or heart failure.
- If the foil seal is broken.

Unless your doctor has told you do not use this product:
- If you have asthma, high blood pressure, heart or liver disease.
- If you are breast feeding.
- With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly.
- If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin.
- If you are 65 years or over or under a doctor's care for any serious condition.

While using this product:
- Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening. rash or blisters or if pain or fever gets worse or lasts for more than a few days.
- Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools.
- Long term and continuous use may increase the risk of heart attack or stroke.
- Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke and liver damage.
- Side effects may be minimised by using the smallest dose for the shortest duration of time.
- In case of accidental overdose. stop use and contact immediately the Poisons Information Centre (Australia 13 11 26 New Zealand 0800 764 766).
This product contains sucralose, sulfites, and gluten (from mannitol).The maximum daily intake (6 tablets) contains 133.8mg of sodium. This should be taken into consideration on a low sodium diet.

CAUTION

Keep out of reach of children.

IMPORTANT INFORMATION

- This product contains sucralose, sulfites, and gluten (from mannitol). - The maximum daily intake (6 tablets) contains 133.8mg of sodium. This should be taken into consideration on a low sodium diet. - Peel off the bottle label at the indicated area to fully read the directions for use and other information.

成分

Active Ingredients: Ibuprofen Sodium Dihydrate 256mg (equiv. ibuprofen 200mg).

Contains: Sucralose, Sulfites, and Gluten (From Mannitol), Sodium. The maximum daily intake (6 tablets) contains 133.8mg of sodium. This should be taken into consideration on a low sodium diet.

使用方法

For use by Adults and Children from 12 years and over.
1 or 2 tablets swallowed whole with water.
Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 tablets in 24 hours.
Do not give to children under 12 years.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 16ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;